# SDR NACA20090010

- Difficulty date: March 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 321DL
- Aircraft time: 61,849 hours, 46,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 947 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 S26R CLIP CRACKED.  FABRICATED AND REPLACED STRINGER CLIP AT STA 947 STR 26R WITH FABRICATED REPAIR PART IAW SRM 51-10-01, 51-20-01, 51-30-02, 51-10-02, 51-21-00.
